Alphapharm Pty Ltd t/as Mylan Australia — DILART® and DILART®HCT (Valsartan) Tablets
What are the defects?
An impurity, N-nitrosodiethylamine (NDEA) has been found in batches of Valsartan.
What are the hazards?
NDEA has been classified as a probable human carcinogen.
What should consumers do?
Patients are asked to return any DILART® or DILART® HCT to the supplying pharmacy for a refund and to discuss replacement options.
Patients who are on DILART® or DILART® HCT should NOT stop taking their medication prior to consulting a health care professional, as the risk of harm to the patient’s health may be higher if the treatment is stopped immediately without any alternative treatment.
Pharmacists have been advised that patients should be offered an alternative brand or referred to their health care professional if an alternative treatment is required.
Patients have been advised NOT to cease their medication without seeking advice from their health care professional.
For further information please contact customer service on 1800 274 276.
- 30 August 2016 - 9 November 2018
Therapeutic Goods Administration is the responsible regulator for this recall.